MathSciNet Relay Station
MathSciNet bibliographic data
MR683003 20G15 (22E55)
Kottwitz, Robert E. Rational conjugacy classes in reductive groups. Duke Math. J. 49 (1982), no. 4, 785–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement